RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 1, Pages 207–220 (Mi fpm51)  

This article is cited in 4 scientific papers (total in 4 papers)

Construction of periodic solutions of a Boussinnesq type equation using the method of quasi-normal forms

A. Yu. Kolesova, N. Kh. Rozovb

a P. G. Demidov Yaroslavl State University
b M. V. Lomonosov Moscow State University

Abstract: Using the asymptotic method of quasi-normal forms the dynamic characteristics of the following boundary value problem are analyzed:
$$
\begin{array}{c} u_{tt}-u_{xx}-\varepsilon a^2 u_{xxtt} =\varepsilon\alpha u_{xxt}+\varepsilon u_{t}-u^2u_{t},
[2mm] .u|_{x=0}=.u|_{x=1}=0,\quad \alpha=\mathrm{const}>0,\quad 0<\varepsilon\ll1. \end{array}
$$


Full text: PDF file (624 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.926
Received: 01.01.1995

Citation: A. Yu. Kolesov, N. Kh. Rozov, “Construction of periodic solutions of a Boussinnesq type equation using the method of quasi-normal forms”, Fundam. Prikl. Mat., 1:1 (1995), 207–220

Citation in format AMSBIB
\Bibitem{KolRoz95}
\by A.~Yu.~Kolesov, N.~Kh.~Rozov
\paper Construction of periodic solutions of a Boussinnesq type equation using the method of quasi-normal forms
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 1
\pages 207--220
\mathnet{http://mi.mathnet.ru/fpm51}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789360}
\zmath{https://zbmath.org/?q=an:0867.35073}
\elib{http://elibrary.ru/item.asp?id=9163038}


Linking options:
  • http://mi.mathnet.ru/eng/fpm51
  • http://mi.mathnet.ru/eng/fpm/v1/i1/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kambulov, VF, “Theoretical and experimental analysis of the buffer phenomenon in a long line with tunnel diode”, Differential Equations, 33:5 (1997), 641  mathnet  mathscinet  zmath  isi
    2. A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “The buffer property in resonance systems of non-linear hyperbolic equations”, Russian Math. Surveys, 55:2 (2000), 297–321  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. Yu. Kolesov, N. Kh. Rozov, “The buffer phenomenon in a mathematical model of the van der Pol self-oscillator with distributed parameters”, Izv. Math., 65:3 (2001), 485–501  mathnet  crossref  crossref  mathscinet  zmath  elib
    4. A. Yu. Kolesov, N. Kh. Rozov, “The Bufferness Phenomenon in the RCLG Seft-excited Oscillator: Theoretical Analysis and Experiment Results”, Proc. Steklov Inst. Math., 233 (2001), 143–196  mathnet  mathscinet  zmath
  • Фундаментальная и прикладная математика
    Number of views:
    This page:272
    Full text:100
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020